# SDR UALA2011060702783

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,352 hours, 13,319 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR PRESSURE LEAK, RTFL CAN SEE DAYLIGHT UNDER DOOR.  FOUND LOOSE AND THRESHOLD FOUND INTACT AND IN GOOD CONDITION.  LEAKED CHECKED DOOR PER MM, NO LEAKS FOUND.
